# SDR ASAA2024032648657

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 60,312 hours, 21,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001 BATTERY PACKS M1675, M1674, M1673, M1672 AND M1671 FAILED CAPACITANCE CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS M1671, M1672, M1673, M1674 AND M1675 REF AMM 33-51-06. OPS CHECK GOOD.
